# SDR DALA2020032702049

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 73,935 hours, 28,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 ON SVC CHK R1 SLIDE D-RING NOT VISIBLE FOR SURVIVAL KIT. CORRECTIVE ACTION:REMOVED SLIDE COVER AND PINNED R-1 SLIDE. FOUND D-RING INCORRECT ROUTING. AS A PRECAUTION REMOVED AND REPLACED R-1 SLIDE PER AMDS WORK CARD. (7192774)
